Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 71, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 3, 2011, 9:56 PM CDT for Ashland County, Price County, Sawyer County, Wisconsin. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2011, 9:56 PM CDT (02:56 UTC)
- Expired
- Jun 3, 2011, 10:20 PM CDT
- In force
- 24 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashland County, WI, Price County, WI, Sawyer County, WI
The radar
The Duluth radar (KDLH), 144 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:05 PM CDT | HAIL 0.75 | Winter, WI | DIME SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 5:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1801 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1780 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
891
WUUS53 KDLH 040256
SVRDLH
WIC003-099-113-040330-
/O.NEW.KDLH.SV.W.0071.110604T0256Z-110604T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
956 PM CDT FRI JUN 3 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ASHLAND COUNTY IN NORTHWEST WISCONSIN...
NORTHWESTERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...
EASTERN SAWYER COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 1030 PM CDT
* AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OJIBWA...OR 21 MILES NORTH OF LADYSMITH...AND MOVING NORTHEAST AT
45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINTER...LORETTA AND BLAISDELL LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTHWESTERN WISCONSIN.
LAT...LON 4610 9094 4601 9065 4570 9049 4565 9116
4583 9128
TIME...MOT...LOC 0256Z 241DEG 39KT 4576 9103
WIND...HAIL 60MPH 1.00IN
$$
MILLER2 follow-up statements
911
WWUS53 KDLH 040305
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1005 PM CDT FRI JUN 3 2011
WIC003-099-113-040330-
/O.CON.KDLH.SV.W.0071.000000T0000Z-110604T0330Z/
SAWYER WI-PRICE WI-ASHLAND WI-
1005 PM CDT FRI JUN 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ASHLAND...NORTHWESTERN PRICE AND EASTERN SAWYER COUNTIES UNTIL 1030
PM CDT...
AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF WINTER...OR 24 MILES NORTHEAST OF LADYSMITH...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LORETTA AND BLAISDELL LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4568 9102 4588 9114 4610 9094 4601 9065
4570 9049
TIME...MOT...LOC 0305Z 241DEG 39KT 4579 9089
WIND...HAIL 60MPH 1.00IN
$$
MILLER796
WWUS53 KDLH 040320
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1020 PM CDT FRI JUN 3 2011
WIC003-099-113-040329-
/O.CAN.KDLH.SV.W.0071.000000T0000Z-110604T0330Z/
SAWYER WI-PRICE WI-ASHLAND WI-
1020 PM CDT FRI JUN 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ASHLAND...
NORTHWESTERN PRICE AND EASTERN SAWYER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LEVELS.
HOWEVER DIME SIZE HAIL... GUSTY WINDS TO 45 MPH AND HEAVY RAIN
REMAIN LIKELY WITH THIS STORM THROUGH AT LEAST 1030 PM CDT.
LAT...LON 4568 9102 4588 9114 4610 9094 4601 9065
4570 9049
TIME...MOT...LOC 0319Z 241DEG 39KT 4585 9069
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:26 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 3, 7:26 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 726 PM CDT FRI JUN 3 2011 .MESOSCALE UPDATE...CONCERNING SEVERE THUNDERSTORM POTENTIAL FROM LAKE MILLE LACS EASTWARD TO NW WISCONSIN THRU 10 PM... SIGNIFICANT SEVERE STORMS REMAIN POSSIBLE THIS EVENING IF CAP CAN BE BROKEN AND BOUNDARY LAYER ROOTED STORMS CAN SUSTAIN. MAIN AREAS OF CONCERN ARE THE MN ARROWHEAD AND FROM LAKE MILLE LACS EAST INTO NW WISCONSIN AS MAIN IMPULSE TRANSLATES NEWD ACROSS THE AREA OVER THE NEXT COUPLE HOURS. THUS FAR..STORMS HAVE BEEN UNABLE TO ROOT INTO BOUNDARY LAYER BASED INSTABILITY AND SUSTAIN. -50C CLOUD TOPS ON THE IRON RANGE STORM SUGGEST THAT PARCELS ARE BEING DILUTED OR ARE PRIMARILY ORIGINATING FROM A LAYER OFF THE TOP OF THE UNSTABLE BOUNDARY LAYER AS -50C TEMPS ARE CONSIDERABLY WARMER THAN ANVIL TEMPS DERIVED FROM PARCEL THEORY ON OBSERVED/MODEL SOUNDINGS. LATEST TAMDAR AND 00Z MPX SOUNDING SEEM TO SUPPORT THIS THINKING. UPPER LEVEL IMPULSE IS NOW TRAVERSING NEWD ACROSS CENTRAL MN PER LATEST SATELLITE IMAGERY..AND IF WE ARE NOT ABLE TO DEVELOP/SUSTAIN DEEP CONVECTION WITHIN THE NEXT COUPLE OF HOURS..THREAT FOR TORNADOES AND VERY LARGE HAIL WILL DIMINISH GREATLY. HOWEVER..RADAR DATA CONTINUES TO INDICATE THAT WE ARE VERY CLOSE TO BREACHING THE CAP..WITH NEW TOWERS/ECHOES NOW GOING UP NEAR LAKE MILLE LACS. CONDITIONAL SIGNIFICANT SEVERE THREAT CONTINUES TO EXIST ACROSS THE SOUTHERN SECTIONS OF THE DLH CWA AS INSTABILITY/SHEAR IS MORE THAN SUFFICIENT FOR SUPERCELLS ACROSS ECENT MN AND NW WISCONSIN TO THE EAST OF THESE NEW ECHOES..AND LOW LEVEL KINEMATIC PARAMETERS REMAIN VERY FAVORABLE FOR TORNADOES. MILLER && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. &&
Hazardous weather outlook, Jun 3, 12:33 PM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1233 PM CDT FRI JUN 3 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-041000- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1233 PM CDT FRI JUN 3 2011 ...SEVERE THUNDERSTORM EXPECTED ACROSS MUCH OF THE REGION THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP ALONG AND EAST OF A COLD FRONT DURING THE EARLY TO MID AFTERNOON HOURS TODAY IN CENTRAL MINNESOTA... AND PERSIST INTO THIS EVENING ACROSS THE MINNESOTA ARROWHEAD AND NORTHWEST WISCONSIN. THE COMBINATION OF INSTABILITY AND WIND SHEAR IN PLACE WILL BE VERY FAVORABLE FOR STORMS TO BECOME SEVERE... INCLUDING SUPERCELL THUNDERSTORMS CAPABLE OF VERY LARGE... DAMAGING HAIL... AND TORNADOES. THE GREATEST RISK FOR GOLF BALL OR LARGER SIZE HAIL AND TORNADOES IS EXPECTED WITH THE MOST INTENSE STORMS GENERALLY ALONG AND SOUTH OF HIGHWAY 2 IN MINNESOTA AND WISCONSIN... FROM THE BRAINERD LAKES... LAKE MILLE LACS AND EMILY AREAS... EASTWARD ACROSS THE INTERSTATE 35 AND HIGHWAY 53 CORRIDORS INTO NORTHWEST WISCONSIN... INCLUDING HAYWARD... GRANTSBURG... SPOONER... WINTER AND PARK FALLS. OTHER SEVERE STORMS ARE LIKELY TO AFFECT NORTHERN MINNESOTA AND THE MINNESOTA ARROWHEAD... INCLUDING DULUTH-SUPERIOR... THE IRON RANGE... ELY AND THE GUNFLINT TRAIL AND BOUNDARY WATERS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...HOWEVER THE THREAT FOR A TORNADO CANNOT BE RULED OUT ACROSS NORTHERN MINNESOTA AS WELL. PEOPLE ARE URGED TO STAY IN TUNE WITH THE LATEST WEATHER INFORMATION THIS AFTERNOON AND EVENING. PLEASE SEE: WWW.CRH.NOAA.GOV/WXSTORY.PHP?SITE=DLH FOR A GRAPHICAL DEPICTION OF THE SEVERE WEATHER RISK AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MINNESOTA ON SATURDAY...AND FOR THE REMAINDER OF THE NORTHLAND SUNDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 2 PM AND MIDNIGHT THIS AFTERNOON AND EVENING. LSZ121-140>148-040930- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1233 PM CDT FRI JUN 3 2011 ...STRONG TO SEVERE THUNDERSTORMS MAY AFFECT WESTERN LAKE SUPERIOR THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT MUCH OF WESTERN LAKE SUPERIOR BETWEEN 2 PM AND MIDNIGHT THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL PRODUCE LARGE HAIL... STRONG WINDS... PERHAPS IN EXCESS OF 50 KNOTS... LOCAL WAVES UP TO 8 FEET... AND FREQUENT LIGHTNING. BOATERS AND SHIP CAPTIANS ARE URGED TO STAY IN TUNE WITH THE LATEST WEATHER INFORMATION THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY NIGHT THROUGH THURSDAY. MILLER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 3, 7:03 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
703 PM CDT FRI JUN 3 2011
MNZ019-040015-
CENTRAL ST. LOUIS-
703 PM CDT FRI JUN 3 2011
...STRONG THUNDERSTORMS CONTINUE TO AFECT THE IRON RANGE...
AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF HIBBING...MOVING NORTHEAST AT 40
MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
WEST TWO RIVERS RESERVOIR... KINNEY...
IRON JUNCTION... CHERRY... BUHL...
MOUNTAIN IRON... LEONIDAS... FRANKLIN...
EVELETH...
HIGHWAY 169 BETWEEN HIBBING AND VIRGINIA...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4765 9271 4760 9251 4743 9251 4731 9294
4745 9303
MILLERSpecial weather statement, Jun 3, 7:31 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 731 PM CDT FRI JUN 3 2011 MNZ019-040045- CENTRAL ST. LOUIS- 731 PM CDT FRI JUN 3 2011 ...STRONG THUNDERSTORM JUS EAST OF EVELETH... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GILBERT...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... MCKINLEY... BIWABIK... WYNNE LAKE... AURORA... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4765 9233 4748 9218 4738 9253 4749 9258 MILLER
Special weather statement, Jun 3, 8:05 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
805 PM CDT FRI JUN 3 2011
WIZ002-040115-
BAYFIELD-
805 PM CDT FRI JUN 3 2011
...STRONG THUNDERSTORMS STRENGTHENING OVER THE BAYFIELD PENINSULA...
AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER NORTHWEST BAYFIELD COUNTY... FROM IRON
RIVER... TO HERBSTER AND CONUCOPIA...MOVING NORTHEAST AT 50 MPH.
STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS
UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
HERBSTER... CORNUCOPIA...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4656 9155 4678 9148 4681 9136 4689 9118
4689 9117 4687 9118 4687 9111 4690 9105
4692 9103 4693 9086 4670 9097 4651 9124
MILLERLocal storm report, Jun 3, 8:27 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
827 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL CORNUCOPIA 46.86N 91.10W
06/03/2011 E0.88 INCH BAYFIELD WI PUBLIC
&&
MELDELocal storm report, Jun 3, 9:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
903 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL RED CLIFF 46.86N 90.79W
06/03/2011 E1.00 INCH BAYFIELD WI PUBLIC
TIME ESTIMATED FROM RADAR
&&
MELDESpecial weather statement, Jun 3, 9:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
945 PM CDT FRI JUN 3 2011
WIZ003-008-040300-
ASHLAND-SAWYER-
945 PM CDT FRI JUN 3 2011
...STRONG THUNDERSTORMS DEVELOPING OVER SAWYER COUNTY...
AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF RADISSON...MOVING NORTHEAST
AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
WINTER... LORETTA...
CHIPPEWA FLOWAGE SERIES OF LAKES...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4583 9139 4606 9083 4589 9069 4563 9080
4563 9129
MILLERThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:05 PM CDT | Special Weather Statement | DLH | Bayfield | 10 min |
| Jun 3, 8:14 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield | 46 min |
| Jun 3, 8:40 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield | 50 min |
| Jun 3, 8:48 PM CDT | Tornado Warning | DLH | Ashland, Bayfield | 11 min |
| Jun 3, 9:45 PM CDT | Special Weather Statement | DLH | Sawyer | 15 min |
| Jun 3, 10:25 PM CDT | Special Weather Statement | DLH | Iron | 20 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.